On Some Semi-invariant submanifolds of codimension 3 in a complex Projective Space
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 309-323
Printed June 1, 2003
Seong-Baek Lee, Soo-Jin Kim
Chosun University, Chosun University
Abstract : In this paper, We characterize a semi-invariant submanifold of codimension 3 satisfying $\nabla_{\xi}A=0$ in a complex projective space ${\Bbb{C}}P^{n+1}$, where $\nabla_{\xi}A$ is the covariant derivative of the shape operator $A$ in the direction of the distinguished normal with respect to the structure vector field $\xi$.
Keywords : Semi-invariant submanifold, distinguished normal, shape operator, Hopf real hypersurface
MSC numbers : 53C25, 53C40, 53C42
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd